Matematicheskoe modelirovanie
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Matem. Mod.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Matematicheskoe modelirovanie, 2004, Volume 16, Number 4, Pages 98–104 (Mi mm312)  

Quasigasdynamic system of equations and Navier–Stokes equations

K. N. Ivanova, B. N. Chetverushkin, N. G. Churbanova

Institute for Mathematical Modelling, Russian Academy of Sciences
References:
Abstract: The connection between the unsteady quasigasdynamic system of equations and Navier–Stokes equations is considered. It is shown that in the case of the low natural dissipative terms the difference between these systems is about $O(\tau^2)$, where $\tau$ is the typical short time between molecula collisions.
Received: 03.10.2003
Bibliographic databases:
Language: Russian
Citation: K. N. Ivanova, B. N. Chetverushkin, N. G. Churbanova, “Quasigasdynamic system of equations and Navier–Stokes equations”, Matem. Mod., 16:4 (2004), 98–104
Citation in format AMSBIB
\Bibitem{IvaCheChu04}
\by K.~N.~Ivanova, B.~N.~Chetverushkin, N.~G.~Churbanova
\paper Quasigasdynamic system of equations and Navier--Stokes equations
\jour Matem. Mod.
\yr 2004
\vol 16
\issue 4
\pages 98--104
\mathnet{http://mi.mathnet.ru/mm312}
\zmath{https://zbmath.org/?q=an:1109.76313}
Linking options:
  • https://www.mathnet.ru/eng/mm312
  • https://www.mathnet.ru/eng/mm/v16/i4/p98
  • Citing articles in Google Scholar: Russian citations, English citations
    Related articles in Google Scholar: Russian articles, English articles
    Математическое моделирование
    Statistics & downloads:
    Abstract page:586
    Full-text PDF :286
    References:87
    First page:4
     
      Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2024